MathSciNet Relay Station
MathSciNet bibliographic data
MR2230653 (2007c:15024) 15A30 (47L05)
Longstaff, W. E.; Niemeyer, A. C.; Panaia, Oreste On the lengths of pairs of complex matrices of size at most five. Bull. Austral. Math. Soc. 73 (2006), no. 3, 461–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement